OMG - that is crazy. I really feel sorry for the poor person who gets put on this med and trusts that the doctor is doing the best thing. If that person doesn't have internet access or anything like that they have no idea what they could be in for.
One thing I really wonder about is they say that antidepressants can increase suicidal thoughts and behaviors in children, teens, and young adults, but it does not say why. Is it a hormonal thing? If that is so, then why don't they warn women who are in their forties and fifties who are also going thru a change in hormones?
I know a few of us have had this kind of response to Crapalta and I think with all of us our doctors acted like it was a complete surprise.
There are people who are helped by Cymbalta, but they won't be prepared for discontinuing any better than we were when the time comes that they need to change meds or stop taking antidepressants.